MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN; Agent, absorbable hemostatic, collagen based

FERROSAN MEDICAL DEVICES A/S SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN; Agent, absorbable hemostatic, collagen based
Model Number 2994
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number is available.
 
Event or Problem Description
Case 1 of 3: it was reported that gyn surgeon uses surgiflo on the vaginal cuff.He has had 3 ssis since converting from floseal to surgiflo in (b)(6).He thinks surgiflo might be giving his patient's ssis.No surgical delay was reported.Procedure: (b)(6) 2025, event: 11/03/2025 procedure: gyn.Additional information was received on 28.05.2026 stating: what is the name of each procedure? all 3 reports were from total hysterectomies what was the date of each procedure? patient 1: (b)(6) 2025 patient 2: (b)(6) 2025 patient 3: (b)(6) 2025.On what date did each infection occur? patient 1: (b)(6) 2025 patient 2: (b)(6) 2025 patient 3: (b)(6) 2025.How much surgiflo was used during each procedure? one unit of 2994 was used per patient/case.Was surgiflo removed after hemostasis was achieved? surgiflo was not removed after hemostasis on any of the 3 patients.What was the indication for the use of surgiflo? hemostasis after the vaginal cuff was closed.What was the indication for surgery? removal of the uterus and cervix for all 3 patients.What was the medical history of each patient? patient 1: uterine fibroids patient 2: endometriosis patient 3: adenomyosis.What was the treatment for each surgical site infection? open and drain the wound, remove sutures, irrigation and debridement, antibiotics for all 3 patients what are the lot numbers? i was not given the lot numbers as it was reported after the surgical dates.Can specific patient demographics initials / id; age or date of birth; bmi; patient pre-existing medical conditions (i.E.Allergies, history of reactions), all concomitant medications, past medical history, any treatment required for events, dose, frequency, and therapy dates of study drugs be provided? i asked for this information, and the surgeon would not provide it.What is the surgeon's opinion regarding the relationship between the product and the symptoms? the surgeon believes the only protocol that was changed was moving from floseal to surgiflo during the 3 ssis.What is the current condition of each patient? all 3 patients have recovered from their ssis and are healthy in that regard.Additional information were received on 03.06.2026 stating: 1.Was there any surgical contamination or injury during the initial operation? none of the patients had surgical contamination or injury during the initial operation.2.Were cultures performed? if yes, what were the results? no cultures were performed for the 3 patients 3.Please describe the patient manifestations of the reported infection (location, severity, appearance).The physician told me the 3 patients infections presented as vaginal discharge, pelvic pain, cuff tenderness on exam, fever, increased wound drainage.Redness, warmth, and swelling at the incision site.Laparoscopic entry sites.4.Were there any pre-existing signs/symptoms of active infection prior to this surgical procedure? no pre-existing signs of active infection were reported for the 3 patients.5.How much and what type of drainage is present in this wound? (if applicable) i was told there was vaginal discharge and higher than normal wound drainage at the wounds for all 3 patients.

Brand Name
SURGIFLO¿ HEMOSTATIC MATRIX KIT WITH THROMBIN
Common Device Name
Agent, absorbable hemostatic, collagen based
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key25515426
Report Number3008478369-2026-00022
Device Sequence Number9993704
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2994
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown